# SDR IPXA2024020987073

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 69,043 hours, 24,049 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

***EMERGENCY DECLARED *** TE FLAP DISAGREE EICAS ILLUMINATED WHEN SELECTING FLOPS FROM 1 TO 5 PERFORMED FIM TASK 27-51-FAULT TREE 808 AND 810. FOUND NO FAULTS IN FSEU. PERFORMED MULTIPLE OPS CHECKS OF TRAILING EDGE FLAP SYSTEM IAW AMM 27-51-00. SYSTEM OPERATED NORMALLY. NOTIFIED MX CONTROL AND TECH ADVISED NO HISTORY. AIRCRAFT OK FOR SERVICE
